Home > LIBRARY > JOURNALS > ARCHIVED_JOURNALS > HMNJ > > Iss. 26 (2002)
Special Section: On the Publication of the 26th Issue of the Humanistic Mathematics Network Journal
Keith, Sandra Z.
"Special Section: On the Publication of the 26th Issue of the Humanistic Mathematics Network Journal," Humanistic Mathematics Network Journal: Iss.
26, Article 21.
Available at: https://scholarship.claremont.edu/hmnj/vol1/iss26/21
Note that this is a collection of letters sent from various contributors to previous issues of HMNJ, compiled by Sandra Z. Keith for the last print issue. Past contributors represented are: Philip J. Davis, Brown University; Annalisa Crannell, Franklin and Marshall College; Marion Walter, University of Oregon; Reuben Hersh, University of New Mexico; Larry Copes, Institute for Studies in Educational Mathematics; and JoAnne Growney, Bloomsburg University.